Generalized Derivations of Prime Gamma Rings

Authors

  • Kalyan Kumar Dey Department of Mathematics, Rajshahi University, Rajshahi-6205,
  • Akhil Chandra Paul Department of Mathematics, Rajshahi University, Rajshahi-6205,

DOI:

https://doi.org/10.3329/ganit.v33i0.17654

Keywords:

Prime Gamma-ring, derivation, generalized derivation, commuting mapping

Abstract

Let M be a prime ?-ring satisfying a certain assumption a?b?c = a?b?c for all a, b, c?M and ?, ???, and let I be an ideal of M. Assume that (D, d) is a generalized derivation of M and a?M. If D([x, a]?) = 0 or [D(x), a]? = 0 for all x?I, ? ? ?, then we prove that d(x) = p?[x, a]? for all x?I, ?, ? ? ? or a?Z(M) (the centre of M), where p belongs C(M) (the extended centroid of M).

GANIT J. Bangladesh Math. Soc. Vol. 33 (2013) 33-39

DOI: http://dx.doi.org/10.3329/ganit.v33i0.17654

Downloads

Download data is not yet available.
Abstract
2518
PDF
725

Downloads

Published

2014-01-13

How to Cite

Dey, K. K., & Paul, A. C. (2014). Generalized Derivations of Prime Gamma Rings. GANIT: Journal of Bangladesh Mathematical Society, 33, 33–39. https://doi.org/10.3329/ganit.v33i0.17654

Issue

Section

Articles